# SDR 9JLA2023052232718

- Difficulty date: April 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N346HG
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 11,144 hours, 9,162 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE L GEN OFF ANNUNCIATOR CAME ON DURING FLIGHT. ADDING THAT THERE WAS NO AMPS ON THE LEFT SIDE. THE MAINTENANCE TEAM INDICATED THAT UPON INITIAL INSPECTION AND CONSULTATION WITH THE CREW, VERIFIED NO AMPS ON THE LEFT SIDE, VERY LOW VOLTAGE INDICATIONS. OPERATED BOTH ENGINES AND METERED ONLY 20 VOLTS AT THE LEFT STARTER GENERATOR ITSELF. AIRCRAFT SAT OVERNIGHT TILL MX WAS AVAILABLE AGAIN. STARTED BOTH ENGINES AND VERIFIED BOTH ENGINES WERE PRODUCING 28 VOLTS ON THE LEFT AND RIGHT GENERATORS. VERIFIED AMP LOAD ON BOTH GENERATORS. LOADED UP AIRCRAFT SYSTEMS VERIFIED THAT EACH GEN PICKED UP THE ASSOCIATOR LOAD WHEN THE OPPOSITE GENERATOR WAS TURNED OFF. VERIFIED CORRECT VOLTAGE AT BOTH GENERATOR CONTROL UNITS. NO DEFECTS NOTED. SWAPPED GCUS FOR TROUBLESHOOTING PURPOSES. THE AIRCRAFT WAS RETURNED TO SERVICE.
